REAL

Items where Author is "Atakut, Cigdem"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Buyukyazici, Ibrahim and Atakut, Cigdem and Kirci Serenbay, Sevilay (2015) Approximation Properties of Baskakov-Balazs Type Operators for Functions of Two Variables. Miskolc Mathematical Notes, 16 (2). pp. 667-678. ISSN 1787-2405 (print), 1787-2413 (online)

This list was generated on Sat Nov 17 22:40:10 2018 CET.